# SDR FDEA201407111718

- Difficulty date: July 11, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002137
- Part serial: 000180
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HIDDEN BETWEEN LOWER CHORD & SKIN AT PP STATION 144 - 150, LT INNER SKIN ON NR 1 PYLON.   REMOVED CORROSION FROM INNER WALL OF AFT SKIN AT PP STA 144 - PP STA 150 IAW SRM 51-10-02.  AFTER REWORK AREA FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01 FIG 101 DETAIL V ORIGINAL MATERIAL .090 MATERIAL LOSS .019 REMAINING MATERIAL .071 INSTALLED REPAIR DOUBLER IAW EA F-5450-7-T0308211 AND SB 757-54-0022 NACELLES / PYLON - PYLONS   STRUCTURES NR 1 STRUT LT AFT SKIN PANEL CORROSION.  CATEGORY "A" MAJOR REPAIR.
